# SDR CA070502011

- Difficulty date: April 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,572 hours
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 1
- Part time: 3,238 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT SHUTDOWN OF NR 1 ENGINE. POWER TURBINE WHEEL SHED BLADES. DAMAGE FOUND ON MAIN ROTOR BLADES AND TAIL ROTOR BLADES.  LARGE AMOUNTS OF METAL ON CHIP DETECTOR. (TC NR 20070502011)
